×

Oscillation criteria for two-dimensional dynamic systems on time scales. (English) Zbl 1161.39012

The authors investigate the oscillatory property of a mathematical formula for a two-dimensional dynamic system on a time scale and establish some oscillation criteria for the above system. The results of this paper not only unify the oscillation of two-dimensional differential systems and difference systems, but include the oscillation for differential systems and provide new oscillation criteria for difference systems. Finally, several examples are considered to illustrate the main results.

MSC:

39A21 Oscillation theory for difference equations
39A10 Additive difference equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34N05 Dynamic equations on time scales or measure chains
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; Bohner, M.; O’Regan, D., Dynamic equation on time scales: A survey, J. comput. appl. math., 141, 1-26, (2002) · Zbl 1020.39008
[2] Agarwal, R.P.; Bohner, M.; Saker, S.H., Oscillation of second order delay dynamic equations, Canad. appl. math. Q., 13, 1-18, (2005) · Zbl 1126.39003
[3] Agarwal, R.P.; Bohner, M.; Saker, S.H., Oscillation criteria for a certain class of second order emden – fowler dynamic equations, Electron. trans. numer. anal., 27, 1-12, (2007) · Zbl 1177.34047
[4] Bohner, E.A.; Holffacker, J., Oscillation properties of an emden – fowler type equations on discrete times scales, J. difference equ. appl., 9, 603-612, (2003) · Zbl 1038.39009
[5] Bohner, M.; Peterson, A., Dynamic equation on time scales, an introduction with application, (2001), Birkhauser Boston
[6] Erbe, L.; Peterson, A., Boundedness and oscillation for nonlinear dynamic equations on a time scales, Proc. amer. math. soc., 132, 735-744, (2004) · Zbl 1055.39007
[7] Erbe, L.; Peterson, A., Recent results concerning dynamic equations on time scales, Electron. trans. numer. anal., 27, 51-70, (2007) · Zbl 1177.34008
[8] Erbe, L.; Peterson, A.; Saker, S.H., Oscillation for second order nonlinear dynamic equations on time scales, J. London math. soc., 67, 701-714, (2003) · Zbl 1050.34042
[9] Erbe, L.; Peterson, A.; Saker, S.H., Oscillation criteria for second-order nonlinear delay dynamic equations, J. math. anal. appl., 333, 505-522, (2007) · Zbl 1125.34046
[10] Graef, J.R.; Thandapani, E., Oscillation of two-dimensional difference systems, Comput. math. appl., 38, 157-165, (1999) · Zbl 0964.39012
[11] Hilger, S., Analysis on measure chains — a unified approach to continuous and discrete calculus, Results math., 19, 18-51, (1990) · Zbl 0722.39001
[12] Han, Z.; Sun, S.; Shi, B., Oscillation criteria for a class of second order emden – fowler delay dynamic equations on time scales, J. math. anal. appl., 334, 847-858, (2007) · Zbl 1125.34047
[13] Huo, H.F.; Li, W.T., Oscillation of certain two-dimensional nonlinear difference systems, Comput. math. appl., 45, 1221-1226, (2003) · Zbl 1056.39009
[14] Jiang, J.; Tang, X., Oscillation and asymptotic behavior of two-dimensional difference systems, J. comput. math. appl., 54, 1240-1249, (2007) · Zbl 1148.39005
[15] Jiang, J.; Li, X., Oscillation and nonoscillation of two-dimensional difference systems, J. comput. math. appl., 188, 77-88, (2006) · Zbl 1117.39004
[16] Kordonis, I.-G.E.; Philos, Ch.G., On the oscillation of nonlinear two-dimensional differential systems, Proc. amer. math. soc., 126, 1661-1667, (1998) · Zbl 0897.34033
[17] Kwong, M.K.; Wong, J.S.W., Oscillation of emden – fowler systems, Differential integral equations, 2, 133-141, (1998) · Zbl 0715.34059
[18] Del Medico, A.; Kong, Q., Kamenev-type and interval oscillation criteria for second-order linear differential equations on a measure chain, J. math. anal. appl., 294, 621-643, (2004) · Zbl 1056.34050
[19] Del Medico, A.; Kong, Q., New kamenev-type oscillation criteria for second-order linear differential equations on a measure chain, Comput. math. appl., 50, 1211-1230, (2005) · Zbl 1085.39014
[20] Sahiner, Y., Oscillation of second order delay differential equations on time scales, Nonlinear anal., 63, 1073-1080, (2005) · Zbl 1224.34294
[21] Zhang, B.G.; Zhu, S., Oscillation of second-order nonlinear delay dynamic equations on time scales, Comput. math. appl., 49, 599-609, (2005) · Zbl 1075.34061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.